Symptoms: brown periods lasting a week, leg weakness(feels like growing pains), cramping, sharp abdominal pain on and off, hot and cold sweats.
I took the depo provera shot the beginning of January and didn't have my period for four months.
When I finally got my period it lasted exactly two weeks, started out being all brown blood and continued into regular blood.
Through out the time I have had the worst sharp pains bringing me to my knees because it hurt so bad but only for a few seconds.
I also had a cup size clot come out of me with white tissue in it. I thought I was having a miscarriage so we went to the hospital and the doc said that he assumes it was the shot because I wasn't pregnant.
My legs for one night felt like I was having growing pains while being super cold. I would get super hot every once in awhile but mainly very cold and took many hot baths to warm me up.
I have been getting sharp pains about every two minutes and am starting to have brown blood come out again in waves first heavy then maybe one clot.
I am very worried about my body and am curious if anyone has any answers for me as to what this might be and how long till I become normal again. I only took the shot once and will not take it again. I do not recommend this shot to anyone.
I have leg weakness as well on the depo... also with bad nasuea, night sweat around my neck area and chest, hot flashes, my appetite comes and goes, dizzy, weak.... i just now started getting these symptoms after getting my 3rd injection. i am due for my 4th in april.... which i am not going to get... do you think my symptoms are from the depo?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.